# SDR CA000120035

- Difficulty date: January 11, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Aircraft time: 5,677 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 28E997
- Condition: Failed
- Location: Engine
- Part time: 9,907 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) OIL PX FLUCTUATIONS AND INCREASED TEMPERATURES, IFSD REQUIRED. OIL COOLER SENT TO VENDOR.IFSD RATE LEVELS ARE AT ACEPTABLE LEVELS ASPER MANUFACTURER
